# SDR USAA2014043000005

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 37,496 hours, 13,423 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: D25270162044009
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE AT EMERGENCY EXIT ROW 10A WILL NOT RETRACT.  REPLACED WINDOW SHADE AT EMERGENCY EXIT ROW 10A.
